# SDR CAL950966

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 54C251132
- Condition: Cracked
- Location: Bs 400
- Part time: 62,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - AIRCRAFT IN 1/2 D-CHECK, FOUND CRACK APPROXIMATELY .75 INCH IN FRAME SEGMENT AT BS 400 BETWEEN S21L AND S22L, REMOVED AND REPLACED.  (M)
